Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Thick discharge during periods, pain. On birth control, had protected sex. Help

I started my period today and while I was getting in the shower a larger thicker piece of skin, which looked like a sack came out of me. It is triangle shaped. This is the second time it's happened. I looked this up before and they said miscarriage, but the last time I've had sex was over two months ago, we used a condom, I'm on birth control... The pain was exactly the same from last time... Felt like my insides were being ripped... Please help me quick...
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
the pain and thick discharge during the periods is a normal variation and is not likely to be due to pregnancy. Since you had a protected sex and are taking the birth control regularly, there is no need to worry.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor